Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Apr 3, 2013, 4:27 PM EDT. It took effect at Apr 4, 2013, 5:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2013, 4:27 PM EDT (20:27 UTC)
- In effect from
- Apr 4, 2013, 5:00 AM EDT
- Expired
- Apr 4, 2013, 9:26 PM EDT
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
884 WHUS72 KJAX 032027 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 427 PM EDT WED APR 3 2013 AMZ470-472-474-041030- /O.NEW.KJAX.SC.Y.0021.130404T2300Z-130406T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 427 PM EDT WED APR 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 11 AM EDT SATURDAY. * WINDS...WINDS WILL INCREASE TO 20 KNOTS ON THURSDAY AND WILL REMAINS ELEVATED THROUGH SATURDAY. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET LATE THURSDAY...WITH HEIGHTS REMAINING ELEVATED IN THE 6 TO 9 FEET RANGE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
3 follow-up statements
897 WHUS72 KJAX 040744 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 344 AM EDT THU APR 4 2013 AMZ470-472-474-042100- /O.EXT.KJAX.SC.Y.0021.130404T0900Z-130406T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 344 AM EDT THU APR 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 THIS MORNING WILL BECOME SOUTHERLY THIS AFTERNOON. SOUTHWEST WINDS ARE EXPECTED TONIGHT...WITH WINDS SHIFTING TO WEST AND THEN NORTHWESTERLY ON FRIDAY. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET TODAY... WITH HEIGHTS REMAINING ELEVATED THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
249 WHUS72 KJAX 041859 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 259 PM EDT THU APR 4 2013 AMZ470-472-474-051000- /O.CON.KJAX.SC.Y.0021.000000T0000Z-130406T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 259 PM EDT THU APR 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS BECOMING WEST/NORTHWEST LATE NIGHT AND EARLY FRIDAY...THEN A NORTHERLY SURGE OF WINDS WILL DEVELOP LATE FRIDAY/FRIDAY NIGHT AROUND 20 KNOTS THEN WILL VEER NORTHEAST AT 20 TO 25 KNOTS ON SATURDAY. * WAVES/SEAS...SEAS WILL REMAIN ELEVATED NEAR 5 TO 7 FEET THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS72 KJAX 050126 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 926 PM EDT THU APR 4 2013 AMZ470-472-474-050230- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-130406T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 926 PM EDT THU APR 4 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ENYEDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 3:05 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 3, 3:05 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 305 PM EDT WED APR 3 2013 ...SEVERE THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT... .NEAR TERM...THRU TONIGHT... SCATTERED SHOWERS AND ISOLATED T-STORMS EXPECTED TO DEVELOP INTERIOR NE FL/SRN GA IN CONVERGENCE VCNTY OF W COAST SEA BREEZE DURING THE AFTERNOON...WITH ACTIVITY SHIFTING EASTWARD DURING LATE AFTN/EVNG HOURS. ALSO EXPECTING LARGE AREA OF PRECIP TO EXPAND NE ACRS CTRL/SRN GA N OF SFC WARM FRONT DURING FIRST HALF OF THE NIGHT. MODEL GUIDANCE SUGGESTS LOW PRECIP CHANCES NE FL LATE TONIGHT INTO EARLY THU MORNING. RANGED HOURLY POP VALUES OVERNIGHT FROM 70-80 NORTH TO 30-40 SOUTH. CLOUDINESS AND MOISTENING SURFACE FLOW SHOULD KEEP LOW TEMPS UP A BIT TONIGHT...MID 50S NORTH TO LOWER 60S SOUTH. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... AS WE MOVE INTO THURSDAY...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL DEFINITELY BECOME A CONCERN. A WARM FRONT WILL BE DRAPED ACROSS THE FORECAST AREA ROUGHLY NEAR AND PARALLEL TO THE FLORIDA/GEORGIA BORDER. AT THE SAME TIME...A STRONG SURFACE HIGH PRESSURE OVER THE MID ATLANTIC STATES WILL CREATE A WEDGE DOWN THE EASTERN SEABOARD. THE WEDGE IS EXPECTED TO BE STRONG ENOUGH TO KEEP THE WARM FRONT NEARLY STATIONARY ACROSS OUR AREA DURING THE DAY AND INTO THE EVENING. THE WEDGE WILL ALSO LIKELY ACT TO INDUCE SURFACE CYCLOGENESIS JUST OFFSHORE OF OUR ATLANTIC COAST WHICH WILL ENHANCE THE BAROCLINIC ZONE AND LOW LEVEL CONVERGENCE ACROSS OUR AREA DURING THE DAY...WHICH IS NOT TOO DISSIMILAR TO WHAT HAPPENED IN OUR LAST EVENT ABOUT TWO WEEKS AGO. STRONG FORCING WILL RESIDE ACROSS THE AREA ON THURSDAY AS WAVES OF LOW PRESSURE MOVE EAST ALONG THE WARM FRONT IN CONCERT WITH STRONG SHORTWAVE ENERGY WHICH WILL BE TRAVERSING THE AREA IN ADVANCE OF A DEEPENING MID TO UPPER LEVEL CLOSED LOW. LIMITED SURFACE DESTABILIZATION DUE TO CLOUDS/PRECIP WILL BE COMPENSATED BY STEEPENING MID LEVEL LAPSE RATES AND SHEAR PROFILES STRONG ENOUGH TO SUPPORT THE POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS...LARGE HAIL...AND VERY HEAVY RAINFALL WILL BE THE MAIN CONCERNS...BUT IT SHOULD BE NOTED THAT SIMILAR WEATHER PATTERNS IN THE PAST HAVE SPAWNED TORNADOES...SO ISOLATED TORNADOES WILL BE POSSIBLE NEAR THE WARM FRONT PARTICULARLY IF WE ARE SOMEHOW ABLE TO INCREASE SURFACE INSTABILITY. THE MAIN SEVERE THREAT WILL BE ALONG AND SOUTH OF THE WARM FRONT WHICH WILL PRIMARILY BE ACROSS NORTHEAST FLORIDA THURSDAY AFTERNOON INTO THE EVENING. TEMPERATURES WILL RANGE FROM THE 60S NORTH OF THE WARM FRONT TO NEAR 80 ACROSS OUR SOUTHERN ZONES. IT SHOULD BE NOTED THAT THIS IS AN EXTREMELY CHALLENGING FORECAST AND THERE REMAINS A LARGE SPREAD AMONGST THE MODELS AS TO JUST HOW FAR NORTH THE WARM FRONT LIFTS TOMORROW. WE ARE FAVORING THE NAM SOLUTION BASED ON ITS HISTORICAL ADVANTAGE OF HANDLING THESE WEDGE TYPE PATTERNS DOWN THE EAST COAST. THE SEVERE THREAT WILL CONTINUE INTO THURSDAY EVENING AS LOW PRESSURE TRACKS OVER THE AREA AND THE WARM FRONT SLOWLY INCHES SOUTH ACROSS NORTHEAST FLORIDA. THE WARM FRONT WILL PUSH SOUTH OF THE AREA FRIDAY MORNING BUT SOME LINGERING SHOWERS WILL REMAIN POSSIBLE ACROSS THE REGION AS THE STRONG CLOSED UPPER LOW PIVOTS ACROSS SOUTHERN GEORGIA. COULD SEE SOME ISOLATED THUNDERSTORMS ACROSS OUR EASTERN AND SOUTHERN ZONES BUT FOR THE MOST PART THIS ACTIVITY WILL BE WITHOUT LIGHTNING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/...NO CHANGES TO THIS PART OF THE FORECAST. (PREVIOUS DISCUSSION) THE REGION WILL DRY OUT BY SATURDAY MORNING AS HIGH PRESSURE PASSES BY TO OUR NORTH. THE HIGH WILL DRIFT TO THE MID ATLANTIC COAST OVER THE WEEKEND THEN SETTLE NEAR BERMUDA EARLY NEXT WEEK. THIS RESULTS IN NE TO EAST FLOW THIS WEEKEND BECOMING SE MON-WED. IN SPITE OF MAINLY DRY CONDITIONS...ONSHORE FLOW CAN BRING COASTAL SHOWERS AND WILL KEEP AROUND 10 PCT POPS OVER THE COASTAL WATERS. TEMPERATURES WILL INITIALLY BE SLIGHTLY COOLER THAN NORMAL FOLLOWING FRONTAL PASSAGE THEN QUICKLY CLIMB TO NEAR NORMAL SUNDAY AND A LITTLE ABOVE NORMAL EARLY NEXT WEEK AS HIGHS CLIMB INTO THE LOWER 80S INLAND. && .AVIATION...SHOULD SEE LOWERING CIGS LATER THIS AFTN AND EVENING AS STORM SYSTEM APPROACHES FROM THE WEST. KEPT TAF CIGS ABOVE 2KFT THO POTENTIAL FOR LOWER CIGS/VSBYS IN ANY HEAVIER SHRA/TSRA. ALSO INDICATE POTENTIAL FOR TSRA AFTER 15Z THURS...WITH STRONG STORMS POSSIBLE THAT COULD CONTAIN STRONG WINDS OR HAIL. && .MARINE... ONSHORE FLOW TONIGHT WILL INCREASE TO SCEC LEVELS. WIND FORECAST FOR THURSDAY IS EXTREMELY DIFFICULT AND WILL ULTIMATELY DEPEND ON WHERE THE WARM FRONT STALLS ACROSS THE AREA AND WHETHER OR NOT SURFACE CYCLOGENESIS TAKES PLACE ALONG THIS BOUNDARY ACROSS OUR AREA AND DISRUPTS THE STRONGER SOUTHERLY FLOW. OUR LATEST FORECAST WILL SHOWCASE THIS POTENTIAL WHICH WILL RESULT IN A SPLIT FLOW PATTERN ACROSS OUR WATERS...WITH NORTHEAST FLOW OVER THE GA WATERS AND SOUTHERLY FLOW ACROSS THE FL WATERS. WE WILL SPLIT THE ZONES NORTH AND SOUTH TO CAPTURE THIS FORECAST. FOR THE MOST PART...PREVAILING WINDS SHOULD REMAIN BELOW SCA LEVELS. STRONG WINDS AND SEAS CAN BE EXPECTED IN THUNDERSTORM ACTIVITY WHICH IS EXPECTED TO BECOME NUMEROUS TO WIDESPREAD THURSDAY AFTERNOON AND NIGHT. IT SHOULD BE NOTED THAT IF THE WARM FRONT LIFTS FARTHER NORTH THAN EXPECTED THEN SOUTHERLY WINDS WILL BE MUCH STRONGER AND SMALL CRAFT ADVISORIES WILL BE NEEDED. RIP CURRENTS: LOW RISK TODAY. HIGH RISK ON THURSDAY DUE TO STRONG ONSHORE WINDS AND BUILDING SEAS. && .PRELIMINARY POINT TEMPS/POPS... AMG 55 65 62 68 / 80 90 90 50 SSI 59 69 63 68 / 70 90 90 60 JAX 60 70 65 72 / 70 80 80 50 SGJ 63 73 65 73 / 70 80 80 60 GNV 61 74 65 74 / 70 80 80 50 OCF 62 76 65 76 / 70 80 80 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/SHULER/GUILLET
Hazardous weather outlook, Apr 3, 9:10 AM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 910 AM EDT WED APR 3 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-040915- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 910 AM EDT WED APR 3 2013 ...SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE THURSDAY AFTERNOON THROUGH FRIDAY MORNING... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES ON THURSDAY... ...MINOR FLOODING CONTINUES ON TWO GEORGIA RIVERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... DISTURBANCES ALOFT WILL MOVE THROUGH OUR REGION THIS AFTERNOON AND TONIGHT...WELL IN ADVANCE OF A STRONG STORM SYSTEM MOVING THROUGH THE PLAINS STATES. RAINFALL WILL INCREASE IN COVERAGE LATE THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. ISOLATED THUNDERSTORMS ARE POSSIBLE BY LATE AFTERNOON OVER INTERIOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL AND HEAVY RAIN. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT OVER PORTIONS OF NORTHEAST FLORIDA. WINDS AND SEAS OFFSHORE WILL BEGIN TO BUILD LATER TONIGHT. MINOR FLOODING CONTINUES ON THE SATILLA RIVER AT ATKINSON...AND THE ALTAMAHA RIVER AT BAXLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOW PRESSURE WILL STRENGTHEN ALONG THE NORTHERN GULF COAST ON THURSDAY AND MOVE NORTHEASTWARD. THIS FEATURE WILL MOVE THROUGH SOUTHEAST GEORGIA ON THURSDAY NIGHT. A SIGNIFICANT INCREASE IN ONSHORE WINDS IS EXPECTED ACROSS THE COASTAL WATERS ON THURSDAY...WITH SMALL CRAFT ADVISORIES EXPECTED OFFSHORE. A WARM FRONT WILL LIFT NORTHWARD INTO SOUTHEAST GEORGIA TOWARDS THURSDAY EVENING...INCREASING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND SEVERE THUNDERSTORMS. A STRONG COLD FRONT IS EXPECTED TO SWEEP THROUGH OUR AREA ON FRIDAY MORNING...POSSIBLY PRECEDED BY A SQUALL LINE CONTAINING SEVERE THUNDERSTORMS. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTAINING HAIL...ISOLATED TORNADOES...AND DAMAGING STRAIGHT LINE WINDS ON THURSDAY NIGHT AND FRIDAY MORNING. THE STORM PREDICTION CENTER HAS PLACED ENHANCED PROBABILITIES FOR SEVERE THUNDERSTORM DEVELOPMENT ALONG THE INTERSTATE 10 CORRIDOR DURING THIS TIME FRAME. SMALL CRAFT ADVISORIES ARE EXPECTED FOR THE NEARSHORE WATERS ON THURSDAY NIGHT AND FRIDAY...WITH NEAR GALE FORCE WIND GUSTS POSSIBLE IN THE OFFSHORE WATERS. STRONG ONSHORE WINDS AND BUILDING SEAS WILL CREATE A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES ON THURSDAY. AN ELEVATED RISK FOR RIP CURRENTS MAY CONTINUE FROM FRIDAY THROUGH THE WEEKEND. MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE SATILLA RIVER AND ALTAMAHA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY BY THURSDAY EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. WOLF
In the hours before
Special weather statement, Apr 3, 3:36 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 336 PM EDT WED APR 3 2013 FLZ040-032000- MARION- 336 PM EDT WED APR 3 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION COUNTY FOR SMALL HAIL VALID UNTIL 400 PM EDT... AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MARION COUNTY JUST WEST OF THE OCALA AIRPORT...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2929 8237 2924 8216 2910 8231 2913 8244 TIME...MOT...LOC 1935Z 220DEG 12KT 2915 8237 ZIBURA
Special weather statement, Apr 3, 4:15 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 415 PM EDT WED APR 3 2013 FLZ031-036-032045- ALACHUA-BRADFORD- 415 PM EDT WED APR 3 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN BRADFORD AND EASTERN ALACHUA COUNTIES FOR SMALL HAIL VALID UNTIL 445 PM EDT... AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF WALDO...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WALDO...ORANGE HEIGHTS AND HAMPTON THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2988 8219 2984 8205 2970 8213 2972 8228 TIME...MOT...LOC 2016Z 256DEG 13KT 2975 8222 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:36 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Apr 3, 4:15 PM EDT | Special Weather Statement | JAX | Bradford | 30 min |
| Apr 3, 7:47 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.